Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 290, NWS Atlanta, GA

August 8, 20204 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 8, 2020, 2:28 PM EDT for 4 counties in Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2020, 2:28 PM EDT (18:28 UTC)
Expired
Aug 8, 2020, 3:15 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Emanuel County, GA, Johnson County, GA, Laurens County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 66 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 464 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
464 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1265 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

982 
WUUS52 KFFC 081828
SVRFFC
GAC107-167-175-283-081915-
/O.NEW.KFFC.SV.W.0290.200808T1828Z-200808T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
228 PM EDT Sat Aug 8 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Laurens County in central Georgia...
  West central Emanuel County in east central Georgia...
  Northwestern Treutlen County in east central Georgia...
  Central Johnson County in east central Georgia...

* Until 315 PM EDT.

* At 228 PM EDT, a severe thunderstorm was located near Scott, 
  moving north at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dublin, Soperton, Wrightsville, East Dublin, Adrian, Kite, Spann,
  Orland, Rockledge, Orianna, Norristown, Minter, Lovett, Norristown
  Junction, Meeks, Brewton, Blackville and Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3242 8252 3235 8267 3241 8284 3252 8292
      3265 8289 3275 8272 3269 8251 3253 8246
TIME...MOT...LOC 1828Z 177DEG 5KT 3252 8270 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
255 
WWUS52 KFFC 081850
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
250 PM EDT Sat Aug 8 2020

GAC107-167-175-283-081915-
/O.CON.KFFC.SV.W.0290.000000T0000Z-200808T1915Z/
Laurens GA-Emanuel GA-Treutlen GA-Johnson GA-
250 PM EDT Sat Aug 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHEASTERN LAURENS...WEST CENTRAL EMANUEL...NORTHWESTERN
TREUTLEN AND CENTRAL JOHNSON COUNTIES...

At 250 PM EDT, a severe thunderstorm was located near Lovett, moving 
north at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dublin, Soperton, Wrightsville, East Dublin, Adrian, Kite, Spann,
Orland, Rockledge, Orianna, Norristown, Minter, Lovett, Norristown
Junction, Meeks, Brewton, Blackville and Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3242 8252 3235 8267 3241 8284 3252 8292
      3265 8289 3275 8272 3269 8251 3253 8246
TIME...MOT...LOC 1850Z 170DEG 7KT 3260 8272 

HAIL...1.00IN
WIND...60MPH
 
$$
741 
WWUS52 KFFC 081902
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
302 PM EDT Sat Aug 8 2020

GAC107-283-081911-
/O.CAN.KFFC.SV.W.0290.000000T0000Z-200808T1915Z/
Emanuel GA-Treutlen GA-
302 PM EDT Sat Aug 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL EMANUEL AND
NORTHWESTERN TREUTLEN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area, therefore the warning has been cancelled.

LAT...LON 3258 8259 3253 8259 3252 8260 3252 8263
      3251 8265 3249 8264 3246 8266 3246 8269
      3245 8269 3244 8286 3252 8292 3265 8289
      3275 8272 3269 8251 3264 8250
TIME...MOT...LOC 1901Z 167DEG 7KT 3265 8275 

$$

GAC167-175-081915-
/O.CON.KFFC.SV.W.0290.000000T0000Z-200808T1915Z/
Laurens GA-Johnson GA-
302 PM EDT Sat Aug 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHEASTERN LAURENS AND CENTRAL JOHNSON COUNTIES...

At 301 PM EDT, a severe thunderstorm was located over Spann, moving 
north at 10 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dublin, Wrightsville, East Dublin, Adrian, Kite, Lovett, Spann,
Meeks, Brewton, Scott and Minter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3258 8259 3253 8259 3252 8260 3252 8263
      3251 8265 3249 8264 3246 8266 3246 8269
      3245 8269 3244 8286 3252 8292 3265 8289
      3275 8272 3269 8251 3264 8250
TIME...MOT...LOC 1901Z 167DEG 7KT 3265 8275 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 1:30 PM EDT, 58 minutes earlier.

Area forecast discussion, Aug 8, 1:30 PM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
130 PM EDT Sat Aug 8 2020

.PREV DISCUSSION... /Issued 1039 AM EDT Sat Aug 8 2020/

UPDATE...
Weak boundary remains across central GA this afternoon. Typical
isolated to scattered convection expected today. Have made some
tweaks to the temps, but otherwise, no major changes anticipated.

PREV DISCUSSION... /Issued 740 AM EDT Sat Aug 8 2020/

SHORT TERM /Today through Sunday/...
An upper ridge will build across the southeast through the short
term. The remnants of a surface boundary persists across central GA
while somewhat drier air has spread into portions of north GA. An
unstable air mass and diurnal heating will support isolated to
scattered convection this afternoon into the evening...mainly across
central GA. Not much change expected for Sunday. Slight chance to
chance pops for the afternoon with diurnal heating. Heat Index
values are forecast to remain below advisory criteria today and
Sunday...ranging from 100 to 103 mainly across central GA.

41

LONG TERM /Sunday Night through Friday/...
A somewhat typical summertime pattern looks to be in store for
the long term highly characterized by weak flow aloft and weak
surface high pressure. The nature of the upper flow will allow
for weak short waves to move across the area. This will enhance
shower and thunderstorm chances along with daytime instability.
The shower and thunderstorm chances will favor the afternoon and
evening but not necessarily end at night. Model guidance is
increasing the overall moisture and this will lead to higher rain
chances during the week, especially Wednesday through Friday.

Aiding the shower and thunderstorm chances will be high temperatures
in the 90s for much of the area away from the mountains. This
will allow the heat index to get into the 100 to 105 range for
central and portions of N GA well into the week.

BDL

&&

.AVIATION...
18Z Update...
Winds will remain the forecast problem. Speeds are very light and
are typically averaging 3-4kt. Models do seem to want to favor the
west side today, so at ATL have indicated a direction. Elsewhere,
winds may be more VRB. Wind speeds again tomorrow will be 3-4kt
and even more variable in nature. Pops pretty low the next two
days...so have only included a VC.

//ATL Confidence...18Z Update...
Med confidence winds through the period. High confidence remaining
elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          94  71  94  70 /  30  20  20  10
Atlanta         93  73  92  72 /  20  20  20  10
Blairsville     86  64  85  64 /  30  10  20  10
Cartersville    94  70  93  70 /  20  10  20  10
Columbus        96  74  95  73 /  20  20  30  10
Gainesville     92  70  92  69 /  30  10  20  10
Macon           97  73  95  73 /  30  20  30  10
Rome            94  70  93  70 /  20  10  20  10
Peachtree City  94  71  92  71 /  20  20  20  10
Vidalia         96  74  95  74 /  50  40  50  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....BDL
AVIATION...NListemaa
Hazardous weather outlook, Aug 8, 10:43 AM EDT, 3 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1043 AM EDT Sat Aug 8 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1043 AM EDT Sat Aug 8 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated to scattered thunderstorms are expected across central
and portions of north Georgia this afternoon and evening. A few
storms will be strong and possibly severe with strong to damaging
winds, frequent lightning and locally heavy rainfall.

Heat indices of 100 to 105 can be expected for much of central
Georgia this afternoon. Those outside for prolonged periods
should make sure to take precautions from the heat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms can be expected Sunday and
scattered to numerous thunderstorms Monday through Friday. A few
storms will be strong to severe with strong to damaging winds,
frequent lightning and locally heavy rainfall.

Heat indices of 100 to 105 can be expected over central and portions
of north Georgia well into the week. Those outside for prolonged
periods should make sure to take precautions from the heat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 8, 1:44 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
144 PM EDT Sat Aug 8 2020

GAZ097-098-111>113-081815-
Toombs GA-Wheeler GA-Treutlen GA-Montgomery GA-Laurens GA-
144 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TOOMBS...NORTHEASTERN
WHEELER...SOUTHERN TREUTLEN...NORTHERN MONTGOMERY AND SOUTHEASTERN
LAURENS COUNTIES UNTIL 215 PM EDT...

At 144 PM EDT...a strong thunderstorm was over Barnhill, or near
Soperton...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lyons, Soperton, Mount Vernon, Vidalia, Glenwood, Ailey, Higgston,
Santa Claus, Tarrytown, Lothair, Landsburg, Ponderosa, Cedar Grove,
Barnhill, Kibbee, Lowery and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3212 8225 3218 8269 3227 8301 3243 8293
      3233 8237 3229 8235 3229 8228 3231 8226
      3230 8223 3228 8223 3224 8221 3221 8221
TIME...MOT...LOC 1744Z 280DEG 15KT 3230 8266

WIND...40MPH
Special weather statement, Aug 8, 1:48 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
148 PM EDT Sat Aug 8 2020

GAZ080-092-093-081815-
Macon GA-Schley GA-Taylor GA-
148 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...NORTHERN
SCHLEY AND SOUTHERN TAYLOR COUNTIES UNTIL 215 PM EDT...

At 148 PM EDT...a strong thunderstorm was over Garden Valley, or 8
miles southeast of Butler...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Butler, Montezuma, Reynolds, Ideal, Whitewater State Park, Rupert,
Charing, Garden Valley, Bartlett, Hicks and Potterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3239 8438 3257 8434 3256 8405 3256 8403
      3253 8400 3252 8400 3251 8402 3250 8400
      3230 8404
TIME...MOT...LOC 1748Z 280DEG 15KT 3246 8416

WIND...40MPH
Special weather statement, Aug 8, 2:12 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 PM EDT Sat Aug 8 2020

GAZ085-086-097-098-111>113-081900-
Toombs GA-Wheeler GA-Emanuel GA-Treutlen GA-Johnson GA-Montgomery GA-
Laurens GA-
212 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...NORTHERN WHEELER...
SOUTHWESTERN EMANUEL...TREUTLEN...JOHNSON...MONTGOMERY AND LAURENS
COUNTIES UNTIL 300 PM EDT...

At 211 PM EDT...a line of strong thunderstorms extended from near
Dublin to near Lowery to Ponderosa. These storms were nearly
stationary.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, Swainsboro, Lyons, Soperton, Alamo, Mount Vernon,
Wrightsville, Vidalia, East Dublin, Glenwood, Adrian, Uvalda,
Stillmore, Oak Park, Ailey, Higgston, Rentz, Santa Claus, Alston and
Nunez.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3214 8220 3211 8220 3199 8238 3225 8301
      3250 8304 3279 8267 3279 8266 3259 8237
      3245 8219 3242 8219 3235 8225 3235 8224
      3221 8221 3218 8219 3216 8218
TIME...MOT...LOC 1811Z 231DEG 4KT 3255 8283 3235 8284 3221 8228

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 8, 2:15 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
215 PM EDT Sat Aug 8 2020

GAZ069-072-079>083-091>095-081900-
Macon GA-Schley GA-Peach GA-Taylor GA-Bibb GA-Marion GA-Upson GA-
Houston GA-Crawford GA-Jones GA-Talbot GA-Twiggs GA-
215 PM EDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SCHLEY...PEACH...
TAYLOR...BIBB...NORTHEASTERN MARION...SOUTHEASTERN UPSON...NORTHERN
HOUSTON...CRAWFORD...SOUTHEASTERN JONES...SOUTHEASTERN TALBOT AND
TWIGGS COUNTIES UNTIL 300 PM EDT...

At 214 PM EDT...a line of strong thunderstorms extended from Dry
Branch to near Charing. These storms were nearly stationary.

  HAZARD...Winds up to 40 mph...up to penny sized hail...frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain will cause temporary
           street flooding, especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Perry, Fort Valley, Butler, Ellaville, Jeffersonville,
Roberta, Warner Robins, Centerville, Byron, Marshallville, Reynolds,
Ideal, Payne, Junction City, Robins Air Force Base, Payne City,
Marion, Postell and Houston Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3266 8451 3285 8396 3285 8390 3290 8381
      3299 8343 3291 8339 3290 8341 3277 8333
      3261 8326 3223 8433
TIME...MOT...LOC 1814Z 325DEG 1KT 3280 8350 3243 8435

HAIL...0.75IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 10:03 PM EDTSpecial Weather StatementFFCForsyth27 min
Aug 8, 1:44 PM EDTSpecial Weather StatementFFCLaurens, Montgomery31 min
Aug 8, 1:48 PM EDTSpecial Weather StatementFFCMacon, Taylor27 min
Aug 8, 2:12 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Montgomery, Toombs, Treutlen48 min
Aug 8, 2:15 PM EDTSpecial Weather StatementFFCBibb, Crawford, Macon, Peach, Schley, Taylor and 1 more45 min
Aug 8, 2:30 PM EDTSpecial Weather StatementFFCWhite60 min
Aug 8, 2:55 PM EDTSpecial Weather StatementFFCDodge, Laurens, Montgomery, Wheeler50 min
Aug 8, 2:56 PM EDTSpecial Weather StatementFFCMacon49 min
Aug 8, 3:06 PM EDTSpecial Weather StatementFFCBleckley, Twiggs39 min
Aug 8, 3:10 PM EDTSpecial Weather StatementFFCToombs35 min
Aug 8, 3:17 PM EDTSevere Thunderstorm WarningFFCToombs28 min
Aug 8, 3:20 PM EDTSpecial Weather StatementFFCCrawford, Monroe40 min
Aug 8, 3:30 PM EDTSpecial Weather StatementFFCHouston45 min
Aug 8, 3:34 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Johnson, Washington41 min
Aug 8, 3:36 PM EDTSpecial Weather StatementFFCBleckley39 min
Aug 8, 3:41 PM EDTSevere Thunderstorm WarningFFCToombs24 min
Aug 8, 3:55 PM EDTSpecial Weather StatementFFCSumter35 min
Aug 8, 3:56 PM EDTSpecial Weather StatementFFCUnion34 min
Aug 8, 4:04 PM EDTSpecial Weather StatementFFCTelfair41 min
Aug 8, 4:08 PM EDTSpecial Weather StatementFFCPulaski37 min
Aug 8, 4:11 PM EDTSpecial Weather StatementFFCJefferson, Washington49 min
Aug 8, 4:21 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington39 min
Aug 8, 4:42 PM EDTSpecial Weather StatementFFCTelfair, Wheeler48 min
Aug 8, 4:44 PM EDTSpecial Weather StatementFFCDodge46 min
Aug 8, 4:56 PM EDTSpecial Weather StatementFFCJefferson34 min
Aug 8, 5:06 PM EDTSpecial Weather StatementFFCBaldwin, Putnam39 min
Aug 8, 5:27 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Stewart, Sumter, Webster48 min
Aug 8, 6:02 PM EDTSpecial Weather StatementFFCPutnam43 min
Aug 8, 6:39 PM EDTSpecial Weather StatementFFCGreene, Morgan, Newton, Oconee, Oglethorpe, Taliaferro51 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.